Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Univalent functions with negative coefficients
HTML articles powered by AMS MathViewer

by Herb Silverman PDF
Proc. Amer. Math. Soc. 51 (1975), 109-116 Request permission

Abstract:

Coefficient, distortion, covering, and coefficient inequalities are determined for univalent functions with negative coefficients that are starlike of order $\alpha$ and convex of order $\alpha$. Extreme points for these classes are also determined.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32
  • Retrieve articles in all journals with MSC: 30A32
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 109-116
  • MSC: Primary 30A32
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0369678-0
  • MathSciNet review: 0369678